# SDR SWIA2018113045304

- Difficulty date: October 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E CHAFED. (C-CHECK) RO: 11/29/2018. BLENDED & REMOVED CHAFE MARKS ON LT AILERON UPPER LEADING EDGE SHROUD AS REQUIRED PER REO 670-57-61-194.
